# SDR SWAA012469

- Difficulty date: August 31, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 47,278 hours, 40,626 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND BOTH ENTRY DOOR EVAC SLIDE GIRT BAR FLOOR ATTACH FITTINGS LOOSE.                          R&R ATTACH FITTING FASTENERS PER SRM.
